# SDR SWAA2015051339623

- Difficulty date: May 2, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 25,992 hours, 11,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON FWD SIDE OF FLOORBEAM TRACK OUTER MOUNT FLANGE CRACKED AT BS 727B, LBL 24.75.  REPAIRED SEAT TRACK IAW EA.
